# SDR UPS03240271

- Difficulty date: February 18, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage
- Condition: Corroded
- Location: R/H Wing Wbl203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI ON REMOVAL OF SEALANT FROM THE INNER BORE OF NO.6 FLAP TRACK CARRIAG E SPINDLE,EXCESSIVE CORROSION IS EVIDENT.     NO.6 FLAP TRACK CARRIAGE REPLACED IAW OHM 57-58-02.
